# SDR MWEA080053

- Difficulty date: April 9, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N913ME
- Make and model: Boeing 717-200
- Aircraft serial: 55176
- Aircraft time: 13,666 hours, 7,316 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 892101
- Condition: Failed
- Location: Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AFTER EXTENDING SLATS DOWN ARROW STAYED ON AND PSEU FAIL ILLUMINATED.  REMOVED AND REPLACED FLAP POSITION SENSOR.
